Persistence of the Thomas-Fermi approximation for ground states of the Gross-Pitaevskii equation supported by the nonlinear confinement

Boris A. Malomed, Dmitry E. Pelinovsky

Research output: Contribution to journalArticlepeer-review

Abstract

We justify the Thomas-Fermi approximation for the stationary Gross-Pitaevskii equation with the repulsive nonlinear confinement, which was recently introduced in physics literature. The method is based on the resolvent estimates and the fixed-point iterations. The results cover the case of the algebraically growing nonlinear confinement.

Original languageEnglish
Pages (from-to)45-48
Number of pages4
JournalApplied Mathematics Letters
Volume40
DOIs
StatePublished - Feb 2015

Keywords

  • Fixed-point iterations
  • Gross-Pitaevskii equation
  • Resolvent estimates
  • Thomas-Fermi approximation

Fingerprint

Dive into the research topics of 'Persistence of the Thomas-Fermi approximation for ground states of the Gross-Pitaevskii equation supported by the nonlinear confinement'. Together they form a unique fingerprint.

Cite this